Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

L2-stability of the upwind first order finite volume scheme for the Maxwell equation in two and three dimensions on arbitrary unstructured meshes

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00607755
Contributeur : Enpc Bib'Enpc <>
Soumis le : lundi 11 juillet 2011 - 10:54:02
Dernière modification le : lundi 27 avril 2020 - 12:02:10

Identifiants

  • HAL Id : hal-00607755, version 1

Collections

Citation

Serge Piperno. L2-stability of the upwind first order finite volume scheme for the Maxwell equation in two and three dimensions on arbitrary unstructured meshes. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2000, 34 (1), pp.139-158. ⟨hal-00607755⟩

Partager

Métriques

Consultations de la notice

92